# SDR COZA20160921095

- Difficulty date: September 18, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 28643
- Aircraft time: 43,588 hours, 23,392 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228144
- Part serial: 069C308
- Condition: Intermittent
- Location: Cabin Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING RECALL TEST DURING DESCENT INTO OAKLAND.  PERFORMED BITE CHECK ON RIGHT PACK/ZONE TEMPERATURE CONTROLLER PER FIM 21-61 TASK 801.  FOUND RAM AIR ACTUATOR, TRIM VALVE ZONE FWD, TCV AND FLIGHT DECK TRIM AIR VALVE LIGHT ILLUMINATED.  INSTALLED RIGHT CONTROLLER ON THE LEFT SIDE AND FOUND SAME LIGHTS ILLUMINATED ON LEFT SIDE.  WHEN LEFT CONTROLLER WAS INSTALLED ON RIGHT SIDE NO FAULT LIGHTS ILLUMINATED.  INSTALLED LEFT CONTROLLER IN ITS ORIGINAL POSITION.  REMOVED AND REPLACED RIGHT PACK/ZONE TEMPERATURE CONTROLLER AND PERFORMED A BITE CHECK ON BOTH PACK/ZONE TEMPERATURE CONTROLLERS.  NO FAULT LIGHTS ILLUMINATED.
